On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 212-224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a5,
author = {V. N. Abrashin},
title = {On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems},
journal = {Differencialʹnye uravneni\^a},
pages = {212--224},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a5/}
}
TY - JOUR AU - V. N. Abrashin TI - On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems JO - Differencialʹnye uravneniâ PY - 1999 SP - 212 EP - 224 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a5/ LA - ru ID - DE_1999_35_2_a5 ER -
%0 Journal Article %A V. N. Abrashin %T On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems %J Differencialʹnye uravneniâ %D 1999 %P 212-224 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a5/ %G ru %F DE_1999_35_2_a5
V. N. Abrashin. On the stability of difference schemes of a multicomponent alternating direction method for parabolic equations and systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 212-224. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a5/